# SDR SCNA96199

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 328
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SERVICE DOOR OVERHEAD EXIT SIGN LIGHTS INTERMITTENT.  RELAMPED AND OPS CHECKED NORMAL.
